# SDR MALA020275

- Difficulty date: May 9, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT #3356 RH ENG OIL PRESS FLUX IN FLIGHT AT ALL POWER SETTINGS BETWEEN 70 PSI AND 120 PSI.  AIR RETURN TO DTW.  MAINTENANCE INSPECTED CANNON PLUG AT GAUGE AND PRESS XDUCER, CHECKS GOOD.  MAINTENANCE CLEANED PRESSURE REF. TUBE. REMOVED AND REPLACED RH ENG OIL PRESS. TRANSDUCER.GROUND RAN A/C FOR 30 MIN. NO FLUX NOTED. LEAK CHK GOOD.
